# SDR 98ZZZM170

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT PEMCO, RUDDER WAS DAMAGED DURING TOWING OPERATION OF AIRCRAFT.  TAIL HIT HANGAR DOOR AND GOUGED RUDDER 3 PLACES, 2 GOUGES BETWEEN UPPER HINGE POINTS, 1 GOUGE ABOVE TOP HINGE POINT.  ALL THREE REPAIRS WERE LAY UP HOT BONDS 19S PER SRM 51-40-9.  (M)
